MathSciNet Relay Station
MathSciNet bibliographic data
MR932138 (89e:58090) 58F10 (58F15)
Mañé, Ricardo A proof of the $C\sp 1$ stability conjecture. Inst. Hautes Études Sci. Publ. Math. No. 66 (1988), 161–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement